# SDR DALA2018041202376

- Difficulty date: April 11, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 63,047 hours, 46,024 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Worn
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FUEL ACCESS PLATE NR 1367C. DUE TO EXCESSIVE DAMAGE FUEL ACCESS PLATE NR 1367C WAS REPLACED PER SRM 51-22-2A PAR 6.
